A Mathematician's Views of School Mathematics
- Hdl Handle:
- A Mathematician's Views of School Mathematics
- Jackson, Prince A. Jr. (1974). A mathematician's views of school mathematics. Faculty Research Bulletin, 28(2), 47-53.
- Issue Date:
- Additional Links:
- This article appeared in the Faculty Research Bulletin. Begun in 1954, the Faculty Research Edition of the Savannah State College Bulletin was initiated to encourage and publish studies relating to the institution and the fields of special interest of faculty and staff. It contains pure research as well as creative writing. It is primarily a medium for the faculty of SSC, but scholarly papers from other faculties are accepted. Manuscripts that have already been published or accepted for publication in other journals are not included.
- Digitized by the Internet Archive in 2011 with funding from LYRASIS members and Sloan Foundation.
- Appears in Collections:
- Faculty Research
Full metadata record
|dc.contributor.author||Jackson, Prince A., Jr.||en|
|dc.identifier.citation||Jackson, Prince A. Jr. (1974). A mathematician's views of school mathematics. Faculty Research Bulletin, 28(2), 47-53.||en|
|dc.description.sponsorship||Digitized by the Internet Archive in 2011 with funding from LYRASIS members and Sloan Foundation.||en|
|dc.publisher||Savannah State College (Savannah State University)||en|
|dc.subject||Chatham County (Ga.)||en|
|dc.subject||African American universities and colleges--Georgia—Savannah||en|
|dc.subject||Mathematics--Study and teaching||en|
|dc.title||A Mathematician's Views of School Mathematics||en_US|
|dc.identifier.journal||Faculty Research Bulletin, 28(2)||en|
This item is licensed under a Creative Commons License
All Items in Savannah State University Repository are protected by copyright, with all rights reserved, unless otherwise indicated.